Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky

Author: Robert E. MacRae
Journal: Trans. Amer. Math. Soc. 118 (1965), 243-246
MSC: Primary 16.90; Secondary 18.20
MathSciNet review: 0178039
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.90, 18.20

Retrieve articles in all journals with MSC: 16.90, 18.20

Additional Information

PII: S 0002-9947(1965)0178039-7
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia